# SDR CA180207023

- Difficulty date: February 2, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 9,364 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 2720 · Rudder Control System
- Part: Solenoid Valve
- Part number: 717SOLENOID
- Condition: Failed
- Location: Rudder Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT REQUIRED LEFT RUDDER INPUT IN FLIGHT AND ON GROUND.  MORE THAN NORMAL RUDDER TRIM REQUIRED IN FLIGHT.  CORRESPONDING RUDDER BOOST SOLENOID VALVE FOUND FAILED IN OPEN POSITION CAUSING RUDDER BOOST TO ACTUATE SLIGHTLY DURING ALL PHASES OF OPERATION.  (TC NR 20180207023).
